Join 500,000+ Artists
Its' free and it takes less than 10 seconds!
I've got my original Painter IX. My father also has got an original Painter IX in his PC. I observed one difference.
When I use the Painter installed on my PC (with Windows 2K) everything is ok. But when I use the Painter installed on my dad's PC (with Windows XP) something happens. It usually happens after using combinations like ctrl + c and ctrl +v or choosing things from menu like: place, crop, copy, paste... After that my keyboard goes freaky and it changes its code page, letters aren't the same and shortcuts are different. It's sometimes irritating because I'm used to work with shortcuts.
I don't know what's up with this, because on my PC everything is fine. Or maybe it's the tablet's fault? (I'm using the same in both cases). That sucks coz both Painters are original. Anyway it's not a hard problem, coz it's all fine when I restart the Painter but it's allright till I use that things again.
Do you know how to switch back to normal latin keyboard? I'll be grateful for your help. Thank you in advance.